# SDR ASOA20161018025

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 563
- Aircraft time: 32,585 hours, 25,788 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN PILOT FLYING CALLED FOR GEAR DOWN THE PILOT NOT PLYING TOUCHED GERA LEVER, BEFORE PILOT NOT FLYING LOWERED THE HANDLE THE GEAR WAS HEARD COMING DOWN. PERFORMED LANDING GEAR CONTROL LEVER TEST, LANDING GEAR EXTENSION AND RETRACTION (ELECTRICAL) TEST AND LANDING GEAR EXTENSION AND RETRACTION TEST. ALL OPS CHECKED GOOD, COULD NOT DUPLICATE. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
